# SDR GTIA2020071335244

- Difficulty date: July 9, 2020
- Submitted: July 13, 2020
- Operation: Air carrier
- Aircraft: N904NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7094
- Aircraft time: 10,760 hours, 4,802 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT ON FINAL APPROACH.  F/A'S NOTIFIED US ON THE GROUND.  CLOSING THE X-BLEED VALVE AND TURNING PACK 2 OFF HELPED.  THEY SAID THE SMELL WAS AFT CABIN.  PERFORMED IDENTIFICATION OF CABIN ODOR IAW TSM 05-50-00-810-831  PERFORMED ENGINE RUNS IAW AMM 71-00-00.   NO ODORS NOTED.  ACFT OK FOR CONTINUE SERVICE.
